# SDR 2007UALA03840

- Difficulty date: September 23, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE OVERWING FRAME STA 616 STR 17L HAS CRACK RUNNING FROM BOTTOM TIP UP THRU 2 FASTENER HOLES.  REMOVED DAMAGE. FABRICATED AND INSTALLED NESTED ANGLE AND FILLER REPAIR.
